# SDR DALA2017042303383

- Difficulty date: April 22, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Condition: Dented
- Location: Bs 1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1540 LBL 31, RIB DENTED ON UPPER FREE FLANGE AREA. REPAIRED THE RIB IAW SRM 53-00-07, REPAIR 5, DETAIL III.
